It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board


Mental Health Board Index


I'm 18 now and was put on Paxil when I was 17 after the death of my father. I took Paxil for a little over 6 months and then decited that I didnt need Paxil anymore. First I tried the whole cold turkey thing, my thinking was that I'll jsut stop taking it and that will be that, wow big misteak! The symptoms from hell came! So I told my doc. about what I had tried he suggested I taper off the drug, DU why didnt I think of that. So I did try that for months and months still 2 my horror and surprise the sever withdrawl symptoms were way 2 much for me 2 handle, the migrains were the worst, I actually cried from the constant pain. So I go back 2 the doctor again and he acts like he has no idea about the withdrawls I'm speaking of and offers me no help!!! Simply suggests I go back on the Paxil, that was definitly not an option. So I did some research online... I had no idea how addictive Paxil is, my Mother nor I would of ever put me on it if we had been informed that basically you can't get off of it!!! :eek: So now my doctor has put me on Zoloft basically as a weaker replacement for the Paxil my body is craving and in the hope I can taper off of it, I don't think he even knows what 2 do, so yeah right now I'm on 12.5mg it was 100mg and I've tapered down slowly. Supposedly you can quit Zoloft cold turkey and its suposed 2 clear out of your system rather quickly, sure,lol. I also looked up the withdrawl symptoms of Zoloft and am having a very hard time even finding any information! They basically claim there is none. So now I have not taken any Zoloft for 4 days. I'm having headachs but not where near as bad as when I tried to go off Paxil, also hmmm I'm not sure how 2 explain it but basically strange things dealing with my vision and some others symptoms. So far they have been annoying but I'm determined 2 get off of all these kinds of drugs! When looking up the withdrawl symptoms of Zoloft they don't include headachs :confused:, is anyone else having this issues or is it just me? Cause my doc. sure seems 2 act like its just me! Also I havent taken any Paxil for over a month it should be out of my system, right? I'm trying 2 keep up hope :rolleyes:. it says the effects should go away within 1-2 weeks. Its like a viscious cycle and its sooo scarry, will I ever stop having all these effects? I just need some support or some advice from some people who have gone through all this. I'm young, extreamly confused, my doc. is an idiot and getting a new doc. right now is not an option.





All times are GMT -7. The time now is 10:56 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!